# SDR HCM2001F00000

- Difficulty date: June 13, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N312B
- Make and model: Snias AS350BA
- Aircraft serial: 2243
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Electrode
- Part number: SC2036
- Part serial: 795
- Condition: Missing
- Location: Igniter
- Part time: 737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION IT WAS NOTED THAT THE ELECTRODE WAS MISSING FROM THE IGNITER PLUG.  FURTHER INVESTIGATION REVEALED THAT IT HAD CAUSED DAMAGE TO THE NG NR 1 BLADE WHEN IT BROKE LOOSE AND SEPARATED FROM THE IGNITER.  FURTHER ANALYSIS IS REQUIRED TO DETERMINE ACTUAL CAUSE OF THE FAILURE.
